# SDR AALA201910259030

- Difficulty date: October 18, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 51,790 hours, 25,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 063X48X1447075T6
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DOOR SILL -Y1732 AT FR68 CORRODED TWO PLACES AT NUTPLATES AT FR68, Y1732. REMOVED CORROSION FRABRICATED REPAIR ANGLE AND FILLER, INSTALLED SAME IAW SRM 53-41-14-300-001 AND SRM 51-42-11.
